MathSciNet Relay Station
MathSciNet bibliographic data
MR1291783 60B12 (60F15)
Li, De Li; Rao, M. Bhaskara; Tomkins, R. J. A strong law for $B$-valued arrays. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3205–3212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement